Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 170, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 13, 2005, 7:42 PM CDT for Bates County, Missouri. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 7:42 PM CDT (00:42 UTC)
- Expired
- Sep 13, 2005, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Bates County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:47 PM CDT | TSTM WND DMG | Rich Hill, MO | LARGE TREE ACROSS THE ROAD |
| Sep 13, 7:47 PM CDT | HAIL 0.75 | 1 N Rich Hill, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2432 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 140042 SVREAX MOC013-140115- /O.NEW.KEAX.SV.W.0170.050914T0042Z-050914T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 742 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI * UNTIL 815 PM CDT * AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RICH HILL...OR 11 MILES SOUTH OF BUTLER...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN BATES COUNTY...INCLUDING THE TOWN OF RICH HILL. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3822 9450 3806 9438 3806 9408 3841 9408 $$ NRR
2 follow-up statements
000 WWUS53 KEAX 140106 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 803 PM CDT TUE SEP 13 2005 MOC013-140115- /O.CON.KEAX.SV.W.0170.000000T0000Z-050914T0115Z/ BATES MO- 803 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN BATES COUNTY UNTIL 815 PM CDT... AT 847 PM CDT...LOCAL LAW ENFORCEMENT REPORTED WIND DAMAGE IN RICH HILL AND DIME SIZE HAIL ONE MILE NORTH OF RICH HILL. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF BUTLER...MOVING NORTHEAST AT 30 MPH...AND REMAINS CAPABLE OF WIND GUSTS TO 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. THE SEVERE THUNDERSTORM WILL BE NEAR... BALLARD BY 815 PM CDT. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3822 9450 3806 9438 3806 9408 3841 9408 $$ NRR
000 WWUS53 KEAX 140115 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 815 PM CDT TUE SEP 13 2005 MOC013-140125- /O.EXP.KEAX.SV.W.0170.000000T0000Z-050914T0115Z/ BATES MO- 815 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BATES COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 813 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3822 9450 3806 9438 3806 9408 3841 9408 $$ NRR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 4:45 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 13, 4:45 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 445 PM CDT TUE SEP 13 2005 .DISCUSSION... EXCEPT FOR AN ISOLATED SEVERE CELL OR TWO OVER THE FAR SOUTHERN TIER OF COUNTIES THE MAIN CONVECTIVE SHOW LOOKS LIKE IT WILL BE OVER SOUTHERN MO. THE EARLIER CONVECTION AND ASSOCIATED CLOUD DEBRIS DID A GOOD JOB OF STABILIZING THE AIRMASS. THE COLD FRONT OVER THE NORTHWEST CORNER OF MO WILL MOVE SOUTHEAST THIS EVENING IN KEEPING WITH THE SLOWER NAM AND CANADIAN MODELS. THERE WILL CONTINUE TO BE AT LEAST A CHANCE FOR REDEVELOPMENT WITH THE FRONT THIS EVENING AS THE 850MB THETAE AXIS OVER CENTRAL KS BENDS EAST INTO WEST CENTRAL MO ALLOWING FOR SOME DESTABILIZATION. IN ADDITION...THE LEFT FRONT QUADRANT OF THE 250MB JET WILL BE NOSING INTO WESTERN MO THIS EVENING. BUT PROSPECTS NOT AS GREAT FOR MORE THAN SCATTERED STORMS PRIOR TO THE MORNING CONVECTION MOVING THROUGH SO WILL NEED TO LOWER POPS. CONSIDERABLE DIFFERENCES EXIST BETWEEN NAM/CANADIAN VS GFS CONCERNING RAIN CHANCES/CLOUDS WEDNESDAY AND THURSDAY. ALTHOUGH ALL MODELS INDICATE THE SOUTHERN JET WILL BE ACTIVE DURING THIS PERIOD WITH SEVERAL FAST MOVING IMPULSES STREAKING THROUGH THE GFS KEEPS CWA BASICALLY DRY WHILE THE NAM/CANADIAN ARE WET. NAM SHOWS DECENT ISENTROPIC LIFT DEVELOPING BY LATE WEDNESDAY AFTERNOON OVER THE WESTERN CWA AND SPREADING ACROSS THE ENTIRE REGION WEDNESDAY NIGHT. THE CANADIAN MODEL WHICH IS TYPICALLY DRY PROGS QUITE A BIT OF QPF OVER THE CWA WEDNESDAY AFTERNOON AND NIGHT. WILL NOT GO ALL OUT AT THIS TIME BUT WILL SHIFT RAIN CHANCES FURTHER NORTH TO AT LEAST THE MO RIVER FOR WEDNESDAY NIGHT AND THURSDAY MORNING. IF THE NAM STRENGTHENS THE ISENTROPIC LIFT IN FUTURE RUNS WILL NEED TO CONSIDER INCREASING POPS AND/OR EXPANDING AREAL COVERAGE FURTHER. DUE TO EXPECTED WIDESPREAD CLOUD COVER HAVE LOWERED MAX TEMPERATURES SEVERAL DEGREES WITH THE EYE THAT WE MAY NEED TO LOWER FURTHER. MJ ABOVE AVERAGE TEMPERATURES WILL LIKELY RETURN TO KANSAS AND MISSOURI THIS WEEKEND AS A TROUGH AMPLIFIES OVER THE PACIFIC NORTHWEST CAUSING INCREASING HEIGHTS OVER THE CENTRAL UNITED STATES. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE WEEKEND WITH THE LONGWAVE FEATURES, BUT THE GFS, ECMWF AND CANADIAN DIVERGE BY EARLY NEXT WEEK WITH SOME OF THE SMALLER SCALE FEATURES. AN ACTIVE FLOW PATTERN OVER THE GULF OF ALASKA IS FORECAST PUSH SEVERAL FAST MOVING SHORTWAVES INTO THE PACIFIC NORTHWEST EARLY NEXT WEEK. THE 00Z GFS CARVES A CUT OFF LOW OVER IDAHO SUNDAY, BUT SUBSEQUENT RUNS FAVOR A MORE PROGRESSIVE PATTERN SIMILAR TO THE ECMWF. THERE SHOULD BE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS EARLY NEXT WEEK AS THIS FEATURE MOVE ACROSS THE CENTRAL UNITED STATES, BUT I HAVE LEFT THE FORECAST DRY FOR NOW. ONCE THE TIMING OF THIS FEATURE BECOMES MORE CLEAR, PRECIPITATION CHANCES WILL BE ADDED SOMEWHERE IN THE SUNDAY NIGHT TO TUESDAY TIME PERIOD. KOCH && .PREV DISCUSSION... 545 AM... RADAR AND SATELLITE IMAGERY ARE SHOWING EARLY MORNING STORM DEVELOPMENT ACROSS TWO SEPARATE AREAS...CENTRAL KANSAS AND SOUTHWEST IOWA. THE DEVELOPMENT IN CENTRAL KANSAS LOOKS TO BE THE RESULT OF ISENTROPIC LIFT ALONG THE 310K SURFACE INDUCED BY THE INTENSIFYING SHORT WAVE PROPAGATING ALONG THE FRONT THROUGH WEST KANSAS. SIMPLE EXTRAPOLATION OF RADAR TRENDS POINTS AT THESE STORMS MOVING INTO EASTERN KANSAS AND NORTHWEST MISSOURI AROUND SUNRISE THIS MORNING. THIS IS BACKED UP BY THE LATEST RUC MODEL. THE SECOND AREA OF CONVECTION APPEARS TO BE THE RESULT OF A GRAVITY WAVE...THATS RACING AHEAD OF THE FRONT...TAPING SOME AMBIENT INSTABILITY. 850MB WINDS ARE CARRYING THESE STORMS NORTHEAST...BUT FURTHER STORM DEVELOPMENT IS EXPECTED SOUTHWEST...ALONG THE GRAVITY WAVE...INTO FAR NORTHWEST MISSOURI. THOUGHTS ARE THAT THESE STORMS WILL QUICKLY DISSIPATE AS THE WAVE MOVES SOUTHEAST AND ENCOUNTERS A SLIGHTLY MORE STABLE ENVIRONMENT. AS A RESULT I HAVE ADDED SCATTERED THUNDERSTORM POPS FOR THE EARLY MORNING HOURS...THOUGH I STILL EXPECT THE MAIN SHOW TO BE DURING THE AFTERNOON HOURS. I ALSO PUSHED HIGH TEMPS DOWN BECAUSE OF THE EXTRA CLOUD COVER. CUTTER && .PREV DISCUSSION... 404 AM... DOMINATE FEATURES OF NOTE THIS MORNING ARE THE RIDGE TO OUR EAST AND TROUGH TO OUR WEST...WHILE A SURFACE FRONT IS EVIDENT FROM LAKE SUPERIOR SOUTHWEST THROUGH EASTERN NEBRASKA INTO THE FAR NORTHWEST TIP OF KANSAS. A MOISTURE PLUME IS APPARENT ON THE WATER VAPOR IMAGERY FROM THE TROPICS NORTH NORTHEAST THROUGH THE LOWER MISSOURI RIVER VALLEY INTO THE GREAT LAKES. THE LATEST 00Z/13 MODEL RUNS CONTINUE TO DIFFER ON THE FRONTS TIMING WITH THE GFS RUNNING FASTER THAN THE NAM. THE GFS IS STILL SEVERAL HOURS FASTER WITH THE FRONTAL PROGRESSION...PLACING IT IN THE NORTHWEST CORNER OF MISSOURI AROUND 18Z...AND OVER HALF WAY THROUGH THE CWA BY 00Z. MEANWHILE THE NAM INITIALLY SENDS AN EFFECTIVE FRONT BARRELLING INTO NORTHWEST MISSOURI AROUND 18Z...BUT THIS IS THE RESULT OF A PROGRESSIVE COMPLEX THAT IT FORECASTS TO FIRE THIS MORNING ACROSS SOUTHEAST NEBRASKA AND SPREAD SOUTHEAST THROUGH MISSOURI DURING THE EARLY AFTERNOON HOURS. IT SHOWS THE REAL FRONT STILL WORKING ITS WAY THROUGH THE NORTHWEST CORNER OF MISSOURI AT 00Z. BOTH SOLUTIONS MAKE IT LIKELY THAT STORMS WILL BE MOVING THROUGH FAR EASTERN KANSAS AND MISSOURI BY THE AFTERNOON HOURS...BUT THE GFS SOLUTION HAS THE CONVECTION ASSOCIATED WITH THE FRONT WHILE THE NAM HAS MOST OF THE ACTIVITY ASSOCIATED WITH THE PREFRONTAL CONVECTIVE COMPLEX. EARLY MORNING OBSERVATIONS ACROSS WEST KANSAS INDICATE THAT A SURFACE LOW IS SPINNING UP ALONG THE BOUNDARY. THIS COULD INHIBIT THE FRONTS PROGRESS FARTHER EAST...ESPECIALLY SINCE THE UPPER LEVEL FLOW IS NEARLY PARALLEL TO THE FRONT AND THERE IS NO STRONG COLD POOL PUSHING SOUTH THROUGH THE NORTH PLAINS. HOWEVER...THOUGHTS ARE THAT THE NAM IS SUFFERING FROM SOME CONVECTIVE FEEDBACK...AND THE LACK OF ANY EARLY INDICATIONS OF PRECIP FORMATION ACROSS NORTH CENTRAL KANSAS/SOUTHERN NEBRASKA IS ONLY REINFORCING THIS NOTION. ADDITIONALLY...THE 06Z NAM IS NOW FILTERING IN AND IT REALLY GOES TO TOWN WITH THE COMPLEX...BLOWING THE STORMS THROUGH THE CWA BY EARLY THIS AFTERNOON...BUT KEEPING SOME SHOWERS WITH THE FRONT AS IT MOVES THROUGH. THEREFORE I HAVE LEANED TOWARDS THE GFS...BUT WITH A SLIGHTLY SLOWER FRONTAL PROGRESSION. AS FOR THE MODES OF CONVECTION...WINDS ALOFT WILL BE STRONG...THOUGH PARALLEL TO THE FRONT. BULK 0-6KM SHEAR VALUES WILL BE RUNNING ANYWHERE FROM 30 TO 40 KTS WHEN THE STORMS ARE EXPECTED TO GET GOING LATE THIS MORNING OR EARLY THIS AFTERNOON. 2000+ J/KG OF CAPE WILL DEVELOP AHEAD OF THE FRONT...THOUGH THE MODELS NOW SHIFT THE HIGHEST OF THESE VALUES INTO EAST CENTRAL KANSAS. I PRESUME THIS TO BE THE RESULT OF THE EARLY CONVECTION AND CLOUD COVER THE GFS AND NAM ARE FORECASTING ACROSS NORTHERN MISSOURI...AND I HAVE THEREFORE ADJUSTED HIGHER CAPES BACK TO THE NORTHEAST. THIS ALL POINTS AT ISOLATED STORMS DEVELOPING ALONG THE FRONT BEFORE CONGEALING INTO A LARGER COMPLEX AND OR SQUALL LINE LATE THIS MORNING OR EARLY THIS AFTERNOON. SOME OF THE INITIAL STORMS COULD BE SUPERCELLS IF LOCAL WINDS CAN BACK ENOUGH HEAD OF THE DEVELOPING STORM. OTHERWISE...THE COMPLEX ITSELF SHOULD STAY RELATIVELY NEAR THE FRONT AS THE UPPER LEVEL WINDS WONT BE ABLE TO PUSH IT TOO FAR OFF THE FRONT. INDIVIDUAL SUPERCELL STORMS WILL HAVE THE POTENTIAL FOR HAIL...WINDS...AND HEAVY RAIN...THOUGH THE SEVERE WEATHER THREATS SHOULD TRANSITION TO WIND AND HEAVY RAIN AS THE STORMS FORM A LARGER COMPLEX THIS AFTERNOON. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Sep 13, 1:04 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT TUE SEP 13 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE REGION THIS AFTERNOON AND EARLY EVENING. OVERNIGHT...SCATTERED THUNDERSTORMS ARE POSSIBLE SOUTH OF THE MISSOURI RIVER. A FEW OF THE STORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. A COLD FRONT FROM CENTRAL IOWA THROUGH THE SOUTHEAST CORNER OF NEBRASKA WILL TRACK SOUTHEAST THROUGH THE REGION THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO REFORM NEAR THE FRONT AS IT PUSHES THROUGH NORTHWEST MISSOURI. THE SHOWERS AND THUNDERSTORMS WHICH MOVED ACROSS PARTS OF NORTHERN AND WEST CENTRAL MISSOURI THIS MORNING HAS TEMPORARILY STABILIZED THE AIRMASS. HOWEVER...SUNSHINE RETURNING TO NORTHWEST MISSOURI SHOULD ALLOW THE AIRMASS AHEAD OF THIS FRONT TO DESTABILIZE ENOUGH TO ALLOW NEW STORMS TO FORM THIS AFTERNOON. AN UPPER LEVEL JET STREAK WILL MOVE ACROSS KANSAS THIS AFTERNOON AND INTO WESTERN MISSOURI THIS EVENING WHICH WILL SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE SOUTH OF A PAOLA KANSAS TO BOONVILLE LINE WEDNESDAY AND WEDNESDAY NIGHT. THERE WILL BE A SERIES OF UPPER LEVEL DISTURBANCES WHICH COULD TRIGGER SHOWERS AND THUNDERSTORMS NORTH OF THE STALLED FRONTAL BOUNDARY THAT WILL LIE ACROSS FAR SOUTHERN KANSAS AND SOUTHERN MISSOURI. HOWEVER...THESE STORMS ARE NOT EXPECTED TO PRODUCE ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. MJ
In the hours before
Local storm report, Sep 13, 6:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 9 W PAOLA 38.58N 95.03W
09/13/2005 60 MPH MIAMI KS LAW ENFORCEMENT
TREE DAMAGE
&&
NRRLocal storm report, Sep 13, 6:35 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL UNIONVILLE 40.48N 93.00W
09/13/2005 1.00 INCH PUTNAM MO LAW ENFORCEMENT
UNKOWN WIND DAMAGE ALSO REPORTED.
&&
MJLocal storm report, Sep 13, 6:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST PAOLA 38.58N 94.87W
09/13/2005 60 MPH MIAMI KS LAW ENFORCEMENT
0632 PM TSTM WND GST OSAWATOMIE 38.50N 94.95W
09/13/2005 60 MPH MIAMI KS LAW ENFORCEMENT
&&
NRRSpecial weather statement, Sep 13, 6:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 648 PM CDT TUE SEP 13 2005 MOZ038-044-140015- JOHNSON-LAFAYETTE- 648 PM CDT TUE SEP 13 2005 ...SIGNIFICANT WEATHER ALERT FOR JOHNSON AND SOUTHERN LAFAYETTE COUNTIES UNTIL 715 PM CDT... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PITTSVILLE...OR 11 MILES WEST OF WARRENSBURG...MOVING EAST AT 25 MPH. THIS STORM WILL BE... NEAR CENTERVIEW BY 655 PM CDT. NEAR WARRENSBURG BY 710 PM CDT. PENNY SIZE HAIL...WIND GUSTS TO 40 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. KOCH
Special weather statement, Sep 13, 7:03 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 703 PM CDT TUE SEP 13 2005 MOZ043>045-053-054-140130- BATES-CASS-HENRY-JOHNSON-PETTIS- 703 PM CDT TUE SEP 13 2005 ...SIGNIFICANT WEATHER ALERT FOR HENRY...JOHNSON...PETTIS... SOUTHEASTERN BATES AND SOUTHEASTERN CASS COUNTIES UNTIL 830 PM CDT... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARRISONVILLE TO MERWIN TO CENTERVILLE KS. THIS LINE OF STORMS IS MOVING EAST AT 35 MPH. THIS LINE OF STORMS HAS PRODUCED DAMAGING WIND GUSTS AND LARGE HAIL IN EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. THIS LINE OF STORMS HAS SHOWN SIGNS OF WEAKENING...BUT PEOPLE IN BATES...CASS... HENRY...JOHNSON AND PETTIS COUNTIES...INCLUDING THE CITIES OF GARDEN CITY...LA TOUR...DAYTON...ALTONA...CREIGHTON...BLAIRSTOWN... FOSTER...BALLARD...BUTLER AND CHILHOWEE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. KOCH
Local storm report, Sep 13, 7:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 S WARRENSBURG 38.75N 93.73W
09/13/2005 JOHNSON MO PUBLIC
8 - 10 INCH DIAMETER TREE DOWN
&&
LVKThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:12 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.